New labs after synthroid increase

Help Help Help

I had partial thyroid is removed June 23rd 2014, then total thyroidectomy November 9th 2016 and have had problems ever since it was removed for papillary cancer. Have tried several different thyroid medication synthroid Levoxyl Tirosent ..felt best on Tirosrnt but 5 weeks into it my heart woukd tske off wuth tachycardia, had my labs drawn every 3 months cannot get a handle on my TSH is very low Free T3 and T4 seem to remain somewhat normal my levels took meds at 430am ate at 8am labs drawn 1pm the results are below my medication then I'm now on is 137 micrograms but have since had to go down to 125mcq due to heart palpitations my TSH went from 5.53 down to what they are below my iron leve I 's increasI have joint pain, gained weight, fatigue heat intolerance, anxiety, just horribly frustrated.

TSH. .48. 1.0-5.0

Ft3. 2.9. 3.3-42

T4. 1.24. O.89-1.76

Tibc iron 311. 250-450

Iron saturation. 33% 20-50

Iron. 102. 55-170

Last edited by

5 Replies

oldestnewest
  • Palberts01,

    Your FT3 is below range which is why you are so symptomatic. Thyroidless patients often struggle to convert sufficient T3 when taking Levothyroxine only and adding Liothyronine (T3) to Levothyroxine can help raise FT3 level.

    TSH 0.48 isn't low. Many endos want thyCa patients to keep TSH <0.1 to prevent recurrence.

    Joint pain may be due to low FT3 but is often due to vitamin D deficiency so you should have that tested.

  • I have tried numerous vitamin d supplements and I get lower leg edema, don't know if my body accepts it any suggestions

  • I was afraid my tsh was getting on the hyper side

  • Palberts01,

    Some people don't tolerate vitamin D supplements and if that's the case with you your only option is to get sun on your skin whenever you can.

    It doesn't matter how low your TSH goes, you'll only become 'hyper' if FT4 or FT3 go over range. My TSH has been <0.01 since 2012 but as my FT4 and FT3 remain within range I'm not over medicated.

  • I have a heart condition a deformity in my tricuspid valve so I worry about being hyperthyroid but with my age I don't feel good either so I don't know what the answer is

You may also like...